W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
CXT201412 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, this 72-year-old male patient underwent endovascular treatment as a planned procedure for an abdominal aortic and iliac pseudoaneurysm.The patient was treated with three gore® excluder® endoprosthesis devices in the infrarenal abdominal aorta and bilateral common iliac arteries.The gore® devices were successfully navigated to the intended location and successfully deployed.The sites were accessed percutaneously.Device catheters were successfully removed after successful access, delivery and deployment of the devices.There were no adjunctive procedures.The patient was discharged home on (b)(6) 2025.On (b)(6) 2025, it was noted the patient had a cta follow up.It is noted that the patient had compression or infolding of the gore® excluder® conformable aaa trunk ipsilateral leg endoprosthesis device.There was no loss of patency.No further information is provided at this time.Description summary the following was reported to gore: on (b)(6) 2025, this patient underwent endovascular treatment and for an abdominal and iliac artery aortic aneurysm(s) and was implanted with gore® excluder® excluder conformable aaa endoprostheses.On (b)(6) 2025, the patient underwent computed tomography angiography (cta) which reported compression or infolding of the gore® excluder® conformable aaa trunk ipsilateral leg endoprosthesis device.There was no loss of patency.No further information is available and no reintervention has been reported or scheduled for the patient.